MathSciNet Relay Station
MathSciNet bibliographic data
MR28371 (10,436e) 26.1X
Ramaswami, V. On polynomials and Lagrange's form of the general mean-value theorem. Bull. Amer. Math. Soc. 54, (1948). 946–949.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement